# SDR 20000424SH022

- Difficulty date: March 9, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 99130000605
- Condition: Cracked
- Location: Alieron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION REVEALED A SMALL PORTION OF THE AILERON SKIN CRACKED AT THE INBOARD SECTION, TOP SKIN, TRAILING EDGE ADJACENT TO THE MOVABLE TRIM.  FURTHER INSPECTION REVEALED EXTENSIVE CORROSION RELATED CRACKING MOSTLY ALONG THE TRAILING EDGE.  REMOVED STATIC WICKS AND FOUND FURTHER UNSERVICEABLE CONDITIONS.  WHEN INSPECTING OLDER CONTROL SURFACES, AND/OR CONTROL SURFACES HAVING CRACKS IN THE PAINT, FURTHER INSPECTION WOULD BE MANDATED TO CHECK FOR CRACKS. (X)
